# SDR SWIA2025102000811

- Difficulty date: August 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REINSPECT OF R/H PRESSURE FLOOR SILL, F.S. 409.00+128 TO F.S. 559.00, FOUND (2EA) PREVIOUS BLEND LOCATIONS THAT ARE CORRODED AROUND NUTPLATES. ONE DAMAGE LOCATION AT F.S. 535.00 APPROX. AND ONE DAMAGE LOCATION AT F.S. 555.00 APPROX. DAMAGE AT F.S. 535.00 IS DOCUMENTED AS BLEND LOCATION #7 AND F.S. 555.00 IS BLEND LOCATION #8 ON SKYWEST CAMP 24624225 (04/07/2022) WHEN ORIGINAL DAMAGE WAS REPAIRED WITH REO 601R-53-41-666 REV.C, DATED 2012-11-06.   REMOVED CORROSION AND REPAIRED ON RH FLOOR SILL FS 535 AND 555 IAW REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHNAGE NOTED.
